MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number D1000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a tego¿ connector.It was reported that the tego plug was attached to the arterial line of a properly secured dialysis catheter; however, blood was observed flowing through the plug.The tego connector was found to be defective around the protective plastic membrane.There was patient involvement, but no patient harm was reported.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; it has not been received.The investigation is pending.
 
Additional Manufacturer Narrative
One used.List #d1000, tego¿ connector, appx 0.05 ml.As received, the device's seal collapsed and a tear around the seal was observed.No mating device was returned for evaluation.The sample was leak and vacuum tested and passed all the testing.Even though the sample passed the functional test and no leaks were noted, the customer's complaint of leakage can be confirmed based on the returned used tego.The probable cause is due to inconsistent amount of silicon lubricant on the tego seal and adhesive not being applied consistently at the specified points on the housing according to procedure.The device history record (dhr) was reviewed and no nonconformities were found that would have led to the reported complaint.D9 - date returned to mfr: 19feb2026.
 
Event or Problem Description
Additional information: the product was kept in its original packaging in the facility's warehouse.

Brand Name
TEGO¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24378795
Report Number9617594-2026-00156
Device Sequence Number13314080
Product Code FPA
UDI-Device Identifier00840619026059
UDI-Public(01)00840619026059(17)300201(10)14321159
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1000
Device Lot Number14321159
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1111-2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTERIAL LINE, MFR UNK; DIALYSIS CATHETER, MFR UNK; UNSPECIFIED DIALYSIS MACHINE, MFR UNK
Patient SexUnknown